# SDR CALA2014063000848

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 50,232 hours, 16,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A31314
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 847 - 867RT BETWEEN STRINGER 5 & 6 PREVIOUS REPAIR POOR CONDITION.  FUSELAGE SKIN BS 850 BETWEEN STRINGER 4R - 6R SKIN REPAIRED IAW ECRA 5330-04869 PART 1 & ATTACHED FORM 44.0008 ITEMS 1-23 ACCOMPLISHED.  CREATED  A DIP FOR INSP IAW ECRA 5330-04869 PART 2  53-DIP CNTL 27927.  ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE ACFT REACHING 50,000 TOTAL FLIGHT CYCLES IAW ECRA 5330-04869.  PLANNING TO CONTACT ENGINEERING AFTER 43,000 CYCLES BUT BEFORE 44,000 TOTAL FLT CYCLES.
